# SDR USAASB03061

- Difficulty date: May 5, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - MAINTENANCE REPORTED THE EMERGENCY LIGHTS AT SEAT ROWS 17 THROUGH 20, LEFT SIDE, RANDOMLY ILLUMINATE AT TIMES.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK, LOCATED IN THE AFT GALLEY, LEFT OF OVERHEAD LIGHT.  OPERATIONAL CHECK NORMAL.  (M)
